MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE BAL BLK HANDLE; HANDLES

DEPUY IRELAND - 9616671 ATTUNE BAL BLK HANDLE; HANDLES
Model Number 2545-05-512
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Attune balancing blocks (b)(4) missing handles.The handles were missing off the tray and were required for the procedure.
 
Additional Manufacturer Narrative
This product was reported in error.No patient death, serious injury or evidence of reportable product malfunction occurred.Depuy considers the investigation closed at this time.Should any additional information be received to change the outcome of the performed investigation, the complaint will be re-opened.  .

Brand Name
ATTUNE BAL BLK HANDLE
Common Device Name
HANDLES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10119128
Report Number1818910-2020-13207
Device Sequence Number17052936
Product Code LXH
UDI-Device Identifier10603295481775
UDI-Public10603295481775
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-05-512
Device Catalogue Number254505512
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/28/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date06/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1